# SDR CALA2025032603215

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 54,019 hours, 19,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEAR EXIT DOOR L2 DOES NOT ILLUMINATE. RELAMPED EXTERIOR EMERGENCY LIGHT NEAR EXIT DOOR L2. OPS CHECK GOOD.
